NEXT DAY DELIVERY
Order before 2pm
Free Shipping
Spend over €58
FREE CLICK & COLLECT
Learn More
I confirm that I have read the information in this questionnaire and will follow the advice shown here and in the product leaflet.
Due to danger of paracetamol toxicity we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store!
Each 5ml of Paralink Paracetamol oral solution contains 120mg of the active ingredient paracetamol. The other ingredients include: sorbitol (E420), liquid maltitol (E965), proplene glycol, ethyl (E214), methyl (E218) and propyl (E216) parahydroxybenzoate. See leaflet for further information.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Age – For post-vaccination fever for babies aged between 2 – 3 months.
Dose – 2.5ml If necessary, after 4 – 6 hours, give a second 2.5ml dose.
Childs Age
How much
How often (in 24 hours)
3 – 6 months
2.5ml
4 times
6 – 24 months
5ml
2 – 4 years
7.5ml
4 – 6 years
10ml